# SDR AALA20072495

- Difficulty date: December 21, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 50,625 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 25D BROKEN OFF OF SEAT.  REPLACED LIGHT ASSEMBLY AND NUT PLATE FOR EMERGENCY LIGHT AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
